# SDR ASAA0954972

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 795 hours, 234 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 17CLDY
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 795 hours, 234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DOES NOT ENGAGE.  A/T LOGGED FAULT NR 22 31501 ON DEFECT LEG 51 TIMES.  PERFORMED FIM:22 31/805 A/T CURRENT STATUS TEST SERVO MOTOR TEST & A/C SERVO MOTOR WIRING CHECK ALL NORMAL.  REPLACED "A" FCC COMP PRECAUTIONARY REF MM L22 11 33 SOFTWARE CK OK FCC OPS CK & A/T CURRENT STATUS CHECK, ALL NORMAL.  SEAMC NOTIFIED.
